bannednutritionnapsgear

Cough after injection

Energy08

Member
Member
When I pinned Deca today I got the dreaded cough right after injection, within about 30 sec. This is second time I’ve had this happen and I know the cause. We always hear about this happening with Tren and I wonder with Deca being a Nandrolone could it cause this effect also. I’m really thinking possibly any compound might cause this.
This time it hit me hard. Took a good three minutes to stop and I had one of those full body sweats.

Anyone experience this with compounds other than Tren?
 

Tazz

Community Leader
VIP Moderator
I personally haven’t, besides with tren ace/base. But it’s the worst feeling, it feels like actual death, and my throat kills for rest of day.
 

cominghhh

Member
Member
When I pinned Deca today I got the dreaded cough right after injection, within about 30 sec. This is second time I’ve had this happen and I know the cause. We always hear about this happening with Tren and I wonder with Deca being a Nandrolone could it cause this effect also. I’m really thinking possibly any compound might cause this.
This time it hit me hard. Took a good three minutes to stop and I had one of those full body sweats.

Anyone experience this with compounds other than Tren?
I believe any compound does cause this, because I've experienced it with simply Test C. I had know idea what was going on, but it felt terrible.

Sent from my Z982 using Tapatalk
 

FriscoKid39

Member
Member
I have experienced this with test and Tren. Its kind of a horrible feeling but you just got to push through it.
Maybe try injecting slower.
Best of luck!!!
 
Last edited:

EZ_E

Community Leader
VIP Moderator
You have to inject very slow. Push the plunger in a little bit and wait. Then push plunger in a little bit more and wait. Repeat this until you've injected your full amount.
 

cominghhh

Member
Member
Initially I thought the coughing was due to the fumes from the alcohol, because when I researched alcohol fume inhalation, there were some pretty bad side effects. Such as uncontrollable coughing, lightheadedness and weakness, so maybe it could be a combination of the two. Before I started using alcohol pads, I used rubbing alcohol from a bottle and leave the cap open and most of the time that's when it would happen.

Sent from my Z982 using Tapatalk
 

Energy08

Member
Member
That’s good advice on going a little slower, EZ.
One thing I did notice was how much easier the carrier oil MCT injects. This was my first experience with MCT. No issue with it but I’m used to grape seed as carrier and you really got to push hard with grape seed. Little to no pip the following day.
Kinda funny but I scared the hell out of wife with the coughing......
 

Dangans

Active member
Member
possible you nicked a vein. did you aspirate? I had tren cough before actually many times it is not as bad as people make it out to be. keep some water next to you take small breaths lay on your side. Also like EZ said inject slower..
 

RUCingdsgainz

VIP Member
Member
I have never had the cough yet knock on wood ! So far just lucky not looking forward to the time I do heard it’s horrible
 

RickRock

Community Leader
VIP Moderator
If you inject slow, at least you can feel it coming on and stop to inject in another site. That minimizes the cough and discomfort by limiting the amount of oil that enters the bloodstream to hit the lungs.

One of many reasons to inject slow, on top of reduced pip
 

DylanGemelli

Founding Member
Super Moderator
If you inject slow, at least you can feel it coming on and stop to inject in another site. That minimizes the cough and discomfort by limiting the amount of oil that enters the bloodstream to hit the lungs.

One of many reasons to inject slow, on top of reduced pip
n exactly and thats why i always stress that its not a race...
 
Top